Information about Valdoxan for patients

10/10/2012

SURESNES, France, October 10, 2012

Important safety information for patients taking Valdoxan

In concert with the European Medicines Agency guidelines for the follow-up of patients treated with Valdoxan have been modified:

Some patients may get increased levels of liver enzymes in their blood during treatment with Valdoxan.
Your doctor will therefore run laboratory tests to check that your liver is working properly at the initiation of the treatment and then periodically during treatment. Based on the evolution of these tests the doctor will decide whether you shoul continue using Valdoxan or not.

Some signs may be linked to liver problems.
If you develop any of these signs or symptoms of liver problems - unusual darkening of the urine, light-colored stools, yellow skin/eyes, pain in the upper right belly, unusual fatigue (especially associated with other symptoms listed above) - stop taking Valdoxan immediately and seek urgent advice from a doctor and tell him/her that you are taking this medicine.

Click here to download the new patient leaflet approved by the CHMP.